# SDR DHL2003743011

- Difficulty date: July 15, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Engine: Pwa JT8D*
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Intermittent
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE DETECTOR CIRCUIT GROUND LIGHT CAME ON.  INSPECTED NR 3 ENGINE DETECTOR AND FOUND NO DEFECTS IAW M/M 26-11-00.
